# SDR SWAA2016070653548

- Difficulty date: June 10, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 42,517 hours, 24,609 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Part number: 6546812
- Condition: Cracked
- Location: Bs 540 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER BULKHEAD FRAME CRACKED AT BS 540, STRINGER 22R.  REPAIRED FRAME IAW EA.
